# SDR CA020724005

- Difficulty date: June 25, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Make and model: Mooney M20E
- Aircraft time: 2,801 hours
- Engine: Lyc IO360A1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Corroded
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

(CAN) - DURING ANNUAL INSPECTION, FOUND FUEL ODOR IN CABIN AND FUEL STAIN ON LOWER FUSELAGE AREA.  CABIN SIDE PANEL REMOVED FOR INSPECTION AND FOUND BOTH RIGID FUEL LINE FROM WING FUEL TANK TO AIRCRAFT FUEL STRAINER CORRODED AND LEAKING FUEL. NEW RIGID FUEL LINE INSTALLED.
